# SDR SWAA2021121752562

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-800
- Aircraft serial: 63589
- Aircraft time: 11,540 hours, 5,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE PRESSURE GAUGE READING EXACTLY ON THE LINE BETWEEN RED AND GREEN ; / [01] AFT ENTRY DOOR SLIDE REPLACED PER MT 725-61-06
